# SDR CA110803005

- Difficulty date: July 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT 7000 FT CREW REPORTED LT ENGINE OIL PRESSURE HAD DROPPED TO ZERO.  ENGINE WAS SHUTDOWN AND ACFT RETURNED TO POINT OF DEPARTURE AND LANDED UNEVENTFULLY. TROUBLESHOOTING IS ONGOING.
